Exact Solutions to Radially Symmetric Two-Phase Flow for an Arbitrary Diffusivity

G Sander, J Parlange, Ian Lisle, S Weeks

    Research output: Contribution to journalArticle

    5 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1112-1121
    Number of pages10
    JournalAdvances in Water Resources
    Volume28
    Issue number10
    Publication statusPublished - 2005

    Cite this

    Sander, G., Parlange, J., Lisle, I., & Weeks, S. (2005). Exact Solutions to Radially Symmetric Two-Phase Flow for an Arbitrary Diffusivity. Advances in Water Resources, 28(10), 1112-1121.